Metrics

From
Occasionally Weakly Compatible Mappings by Amit Kumar Govery and Mamta Singh Turkish Journal of Analysis and Number Theory. 2015, 3(3), 78-82 doi:10.12691/tjant-3-3-2
Views
9510
Html 8950
Abstract 560
25 July 2015 (publication date) through 02 October 2022 *
14.63 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4608
PDF1391
Epub1196
XML1454
PPT0
Figures321
Tables246
Export: 3388
RIS1021
BibTex1232
Endnote1135
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com